An Information Protection Scheme Based Upon Number Theory. Chang, C. Comput. J. (CJ), 30(3):249-253, 1987.
An Information Protection Scheme Based Upon Number Theory [link]Paper  bibtex   
@article{ dblp4625124,
  title = {An Information Protection Scheme Based Upon Number Theory},
  author = {Chin-Chen Chang},
  author_short = {Chang, C.},
  bibtype = {article},
  type = {article},
  year = {1987},
  key = {dblp4625124},
  id = {dblp4625124},
  biburl = {http://www.dblp.org/rec/bibtex/journals/cj/Chang87},
  url = {http://dx.doi.org/10.1093/comjnl/30.3.249},
  journal = {Comput. J. (CJ)},
  pages = {249-253},
  number = {3},
  volume = {30},
  text = {Comput. J. (CJ) 30(3):249-253 (1987)}
}
Downloads: 0